The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation
Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1494-1497
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1972_8_8_a19,
author = {A. M. Glyuzman and F. K. Minikeeva},
title = {The source function of the {Laplace} operator for a domain that is bounded by a hyperboloid of rotation},
journal = {Differencialʹnye uravneni\^a},
pages = {1494--1497},
year = {1972},
volume = {8},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1972_8_8_a19/}
}
TY - JOUR AU - A. M. Glyuzman AU - F. K. Minikeeva TI - The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation JO - Differencialʹnye uravneniâ PY - 1972 SP - 1494 EP - 1497 VL - 8 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1972_8_8_a19/ LA - ru ID - DE_1972_8_8_a19 ER -
A. M. Glyuzman; F. K. Minikeeva. The source function of the Laplace operator for a domain that is bounded by a hyperboloid of rotation. Differencialʹnye uravneniâ, Tome 8 (1972) no. 8, pp. 1494-1497. http://geodesic.mathdoc.fr/item/DE_1972_8_8_a19/